Started Wellbutrin and within a week developed muscle pain, sore throat, swollen glands and burning eyes. Am I sick or can this be a side effect of the medication?
20 Aug 2010
Common Side Effects of Wellbutrin XL
Sore throat or runny nose
Upper respiratory tract infections (similar to the common cold) percent
Other common side effects:
A sinus infection
Loss of appetite
Abdominal pain (stomach pain)
Painful menstrual cramps
High blood pressure (hypertension)
Ringing in the ears (tinnitus)
Serious Wellbutrin XL Side Effects
Some side effects with Wellbutrin XL, while occurring infrequently, are potentially serious and should be reported immediately to your Doctor.
Suicidal thoughts or behavior
Anxiety, agitation, or panic attacks
Hostility or aggressiveness
Engaging in unusual or dangerous activities
Restlessness or inability to sit still
Extreme elation or feelings of happiness that may switch back and forth with a depressed or sad mood
Other unusual changes in behavior
A fast heart rate
Feelings of internal jitteriness or restlessness
Signs of an allergic reaction, such as:
An unexplained rash
Difficulty breathing or swallowing.
Take care and have a good weekend.-
19 Oct 2010
With those symptoms, you should talk to your dr. I was allergic to wellbutrin unfortunately.
Wellbutrin can bring on Steven Johnson syndrome. It's treatable, but serious. Signs of flu are often the precursor to an allergic attack and Steven Johnson syndrome. It's so rare. But happened to me.
Take these symptoms seriously. Look up Wellbutrin and Steven Johnson syndrome online. There's a wealth of information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
constipation, sore throat, bitter taste on the mouth,abdominal pain, chest burning
1 answer • 13 May 2010
Having side effects, have had a sore throat for over 2 weeks and have started having a cough, also other side effects.
2 answers • 16 Feb 2012
Hello I've been taking Wellbutrin xl for about a month now but I just just got tonsillitis so the doctor gave me penicillin. Is it alright if I ...
2 answers • 27 Dec 2013
... it usually lasts a few days, what could be the reason? i visited the doctor and they said that it's a build up of acid reflux , he gave me ...
1 answer • 6 Jun 2014
Will this feeling ever go away! On wellbutrin for 7 days now I know I know 7 days isnt long but ive?
... had the worst side effects including insomina, over stimulated, anxiety , super nausea and muscle pain has anyone had this and is there light at ...
8 answers • 10 days ago